# SDR CALA2013103092509

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 49,711 hours, 5,993 cycles
- Engine: Pwa PW40903
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPERON STATUS MESSAGE.  ACCOMPLISHED FLAPERON CONFIDENCE TEST, MESSAGE CLEARED.
